MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. GEM PREMIER 5000

INSTRUMENTATION LABORATORY CO. GEM PREMIER 5000
Catalog Number 00024019255
Medical Device Problem Code Date/Time-Related Software Problem (2582)
Health Effect - Clinical Codes Abnormal Blood Gases (1034); Insufficient Information (4580)
Date of Event 01/25/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
This is an initial report.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
On august 28, 2025, the manufacturer received a customer complaint reporting time discrepancy in blood gas analysis performed on the gem premier 5000.On (b)(6) 2024, there was a discrepancy of approximately 20 minutes between the actual time and the time displayed on the gem premier 5000.There was no report of any malfunction with the blood gas analyzer at the time of use.
 
Additional Manufacturer Narrative
Investigation determined that the customer used device with the network time protocol (ntp) disabled.If the ntp is disabled, then it is possible for the device's internal time to become asynchronous with standardized external time systems.There were no identified device malfunctions; nor reports from the customer of erroneous results at the time of use.Based on this assessment, no remedial action is required.

Brand Name
GEM PREMIER 5000
Common Device Name
GEM PREMIER 5000
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730 2443
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730 2443
Manufacturer Contact
anuja khan
180 hartwell road
bedford, MA 01730-2443
MDR Report Key23076973
Report Number1217183-2025-00043
Device Sequence Number18571900
Product Code CHL
UDI-Device Identifier08426950870227
UDI-Public(01)08426950870227(11)200706
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number00024019255
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale